Journal of Mathematics of Kyoto University

A dependence vanishing theorem for sequences generated by Weyl transformation

Kenji Yasutomi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 44, Number 2 (2004), 365-380.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283557

Digital Object Identifier
doi:10.1215/kjm/1250283557

Mathematical Reviews number (MathSciNet)
MR2081076

Zentralblatt MATH identifier
1076.11046

Subjects
Primary: 11K16: Normal numbers, radix expansions, Pisot numbers, Salem numbers, good lattice points, etc. [See also 11A63]
Secondary: 11K45: Pseudo-random numbers; Monte Carlo methods 60F05: Central limit and other weak theorems 60F15: Strong theorems

Citation

Yasutomi, Kenji. A dependence vanishing theorem for sequences generated by Weyl transformation. J. Math. Kyoto Univ. 44 (2004), no. 2, 365--380. doi:10.1215/kjm/1250283557. https://projecteuclid.org/euclid.kjm/1250283557


Export citation